# SDR SWAA2023021087920

- Difficulty date: January 4, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK WEB AT STA 663; RBL 42; LENGTH 0.500'. CRACK ON HORIONTAL PRESSURE DECK WEB AT STA 663 RBL 42 LENGTH 0.500&#34;<[01] FOR ACCESS TO PRESSURE DECK WEB REPAIR; INSTALLED EWIS PROTECTION TO ADJACENT AREA AT STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60 REF. 737-AMM 20-60-07-913-801;[02] FOR ACCESS TO PRESSURE DECK WEB REPAIR; REMOVE FASTENERS FROM STA 663.75 AND STA 675 FROM RBL 30 TO RBL 60; REMOVE RETAINER; PLATE; ANGLES AND SUPPORT FLOOR REF.737-SRM 53-40-51-2R-2;12] LATE ENTRY; WERE FABRICATED THE REPAIR PARTS AT RBL 38 TO RBL 60 BETWEEN STA 663.75 STA 675 REF. SRM 51-30-01;[13] LATE ENTRY; FABRICATED THE REPAIR PARTS AT RBL 38 TO RBL 60 BETWEEN STA 663.75 STA 675 REF. SRM 53-40-51-2R-2 REPAIR 2 PAR.4 LETTER E;[14] VERIFIED STEPS:10;11;12 AND 13. FABRICATED AND INSTALLED REPAIR PARTS AT HORIZONTAL PRESSURE DECK WEB LOCATED ON STA 663 RBL 42 PER SRM 53-40-51-2R-2.;[36] VERIFIED STEP 35
